Your Health. Your Family. Your Choice.
Administered by: Public Purchased by: Public
Life Threatening? No
Write-up: Pt came into clinic with parent for vaccines, Tdap,Hepatitis A,Menactra, gardasil,varivax. After vaccines pt skin tone became white and she said "I don''t feel well" then pt had syncopal episode nurse used ammonia inhalant to bring pt around pt legs elevated ice applied to back of neck, pt initialy responded to nurse and parent, then pt had what appeared to be another syncopal episode but pts body began twitching and jerking and then pt lost control of her bladder, another ammonia inhalant was used to bring pt around. When pt was able she was assisted to exam table and placed in supine position with legs elevated. After incident nurse questioned parent if pt had history of seizures and parent confirmed previous history although on immunization consent form questionairre parent anwered no to question of history of seizures or neurological problems. pt given 8 ozs apple juice which she tolerated well and left clinic approximately 30 minutes later with parent. Parent instructed to follow up with MD.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166